# SDR SWAA2022112174075

- Difficulty date: November 15, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGER CABIN EMERGENCY LIGHTS INOP. / [01] PERFORMED TROUBLESHOOTING AS PER WM 33-51-12; FOUND BATTERY PACK POSITIONS M02816 AND M01675 INOPERATIVE.;[02] REMOVED AND REPLACED BATTERY PACKS POSITIONS M02816 AND M01675 AS PER REFERENCE AMM 33-51-06-960-805; PERFORMED INSTALLATION TEST. TEST NORMAL OPERATION.;[03] VERIFIED STEPS 1 AND 2; TEST NORMAL
